Medical Questions > Womens Health > Birth Control Forum

Plan B Side Effects

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
My last period was 2 weeks ago. Soon after I took Plan B. Now I'm about 11 days from my next period and I've started very light bleeding. It is not like a period, but is very light and I have cramping with it. Can this just be a side effect from the Plan B even though I took it 2 weeks ago?

Help
Did you find this post helpful?
|

User Profile
replied July 31st, 2010
Hello,
Welcome to ehealthforum.
The light bleeding and cramps two weeks after your usual period can indicate a possible implantation bleeding. Visit your gynecologist and discuss your symptoms. The effect of Plan-B will not cause bleeding after 2 weeks. Go ahead with further tests to find the cause for your symptoms.
Take care.



|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.